Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 77, NWS Norman, OK

June 15, 2023Comanche County, Cotton County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2023, 4:34 PM CDT for Comanche County, Cotton County, Stephens County, Oklahoma. It was in force for 41 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 4:34 PM CDT (21:34 UTC)
Expired
Jun 15, 2023, 5:15 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Comanche County, OK, Cotton County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:38 PM CDTHAIL 1.51 Nne Fort Sill, OKReport from mPING: Ping Pong Ball (1.50 in.).
Jun 15, 4:40 PM CDTTSTM WND DMG2 Wsw Lawton, OKTree damage reported in Lawton.
Jun 15, 4:40 PM CDTHAIL 23 Wsw Lawton, OK
Jun 15, 4:45 PM CDTHAIL 31 E Fort Sill, OKReport from mPING: Tea Cup (3.00 in.).
Jun 15, 4:46 PM CDTHAIL 1.754 Wsw Central High, OK
Jun 15, 4:57 PM CDTHAIL 1.754 W Lawton, OKReport from mPING: Golf Ball (1.75 in.).
Jun 15, 5:00 PM CDTHAIL 1.751 Nw Lawton, OKReport from mPING: Golf Ball (1.75 in.).
Jun 15, 5:00 PM CDTHAIL 4Lawton, OKTwitter image.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-440 J/kg
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

754 
WFUS54 KOUN 152134
TOROUN
OKC031-033-137-152215-
/O.NEW.KOUN.TO.W.0077.230615T2134Z-230615T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
434 PM CDT Thu Jun 15 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Comanche County in southwestern Oklahoma...
  Northwestern Stephens County in southern Oklahoma...
  Northeastern Cotton County in southwestern Oklahoma...

* Until 515 PM CDT.
    
* At 434 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located over northeastern Lawton, moving east 
  southeast at 30 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lawton, Duncan, southeastern Fort Sill, Central High, Empire City,
  and Hulen.

This includes Interstate 44 between mile markers 34 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3458 9848 3469 9843 3461 9796 3439 9804
TIME...MOT...LOC 2134Z 288DEG 27KT 3461 9838 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

03
2 follow-up statements
196 
WWUS54 KOUN 152147
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
447 PM CDT Thu Jun 15 2023

OKC031-033-137-152215-
/O.CON.KOUN.TO.W.0077.000000T0000Z-230615T2215Z/
Comanche OK-Stephens OK-Cotton OK-
447 PM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN COMANCHE...WEST CENTRAL STEPHENS AND NORTHEASTERN COTTON
COUNTIES...
    
At 446 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Lawton, moving east at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Eastern Lawton, southeastern Fort Sill, Central High, and Hulen. 

This includes Interstate 44 between mile markers 35 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 3457 9840 3468 9839 3465 9820 3462 9805
      3443 9808
TIME...MOT...LOC 2146Z 278DEG 19KT 3462 9833 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

03
825 
WWUS54 KOUN 152159
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
459 PM CDT Thu Jun 15 2023

OKC033-152209-
/O.CAN.KOUN.TO.W.0077.000000T0000Z-230615T2215Z/
Cotton OK-
459 PM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR NORTHEASTERN COTTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3449 9814 3451 9814 3451 9818 3454 9826
      3462 9825 3462 9805 3452 9806 3452 9807
      3446 9807
TIME...MOT...LOC 2159Z 291DEG 37KT 3455 9815 

$$

OKC031-137-152215-
/O.CON.KOUN.TO.W.0077.000000T0000Z-230615T2215Z/
Comanche OK-Stephens OK-
459 PM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EAST
CENTRAL COMANCHE AND WEST CENTRAL STEPHENS COUNTIES...
    
At 459 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Duncan, moving east at 45 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Central High.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 3449 9814 3451 9814 3451 9818 3454 9826
      3462 9825 3462 9805 3452 9806 3452 9807
      3446 9807
TIME...MOT...LOC 2159Z 291DEG 37KT 3455 9815 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 1:55 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 15, 1:55 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
155 PM CDT Thu Jun 15 2023

...New LONG TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 1225 PM CDT Thu Jun 15 2023

... A DANGEROUS SEVERE WEATHER EPISODE IS EXPECTED ...
       LATE THIS AFTERNOON THROUGH LATE TONIGHT

Through Daybreak Friday: A significant severe weather threat
remains for most areas from late this afternoon through this
evening. Late morning water vapor imagery captures a compact
upper system quickly traversing the New Mexico Rockies. The
boundary layer across north Texas/eastern Caprock is already
highly unstable, with 3500-4000 J/kg of MLCAPE and slowly
decreasing inhibition noted in objective analysis. An increasing
mass response is expected through the day which will contribute to
even further destabilization with time (~4000-6000 MLCAPE
expected by the early evening). Storms are expected to initiate
off the dryline from the eastern Texas panhandle into portions of
the Texas Caprock during the 3-5 PM time frame. Storms will then
quickly progress (with additional development possible) through
portions of western Oklahoma into western-north Texas in the 4-9
PM time frame. Central Oklahoma/I-35 corridor is expected to be
impacted in the 7-11 PM time frame. Storms will quickly slide into
eastern/southeastern Oklahoma in the 9 PM to 1 AM (Friday)
window. Any lingering severe activity should be clearing our
forecast area (into north Texas) by 1-2 AM Friday morning.

All hazards are on the table with any severe storm today. Early
on in the convective evolution, large to very large hail (up to
baseball- softball size) will be the primary hazard. This is
driven by the significant instability, cloud layer shear, and
steep mid-level lapse rates (>8.0 C/km) progged to develop. A
damaging wind threat will also exist with any storm, though may
peak towards central into southeast Oklahoma as upscale growth
(into clusters/lines) occurs. A few wind gusts in the 80-90 mph
range are certainly possible, especially should a rear inflow jet
materialize within a storm complex. The chance for a few tornadoes
also exists today with any dominant/sustained storm. Given the
expectation for rather high dewpoint depressions (i.e. high cloud
bases), the coverage and longevity of this threat is somewhat
uncertain. This threat may ultimately peak in the 00-03/7-10 PM
CDT time frame this evening, as surface temperatures cool (i.e.
lowering cloud bases) and at least neutral theta/moisture
advection keeps nocturnal stabilization from rapidly occurring.
Modest increases in low-level shear may occur during this time as
well, further aiding in some tornado potential.

The bottom line today, be prepared for dangerous severe weather this
afternoon through this evening across our entire forecast area. Take
time now to review your action plan for how you will respond
should you come under a warning later today. Most (to perhaps
all) convective warnings today will indicate the threat for high-
end severe weather (large to giant hail, hurricane force wind
gusts and/or tornadic potential).

Friday: A pleasant, hot and mostly dry day is expected during
daytime hours on Friday. A weak cold front is forecast to slide
through much of the CWA early on Friday as the aforementioned
shortwave pushes towards the Ozarks. Mostly clear skies and
temperatures in the mid-80s (north) to mid-90s (south) are
expected during the afternoon/evening.

Ungar

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 155 PM CDT Thu Jun 15 2023

Friday Night: Potential exists for low end severe weather chances
across far northern Oklahoma into early Saturday. Another rather
substantial (for mid-June) shortwave trough is expected to round
the periphery of a sub-tropical ridge late on Friday. This is
expected to instigate scattered convection across the High Plains
on Friday evening. Some of this convection may sneak into far
northern zones very late on Friday and into early Saturday
morning. A few damaging wind gusts may occur with this activity,
though for now, this threat will likely be rather localized in
time and space (as activity is forecast to weaken rather rapidly).

Saturday: Another day where impactful severe weather chances will
exist, at least for portions of the CWA. The approach of another
anomalously strong upper system, combined with a sharpening
dryline, is expected to foster the development of scattered severe
convection from the Texas Panhandle into portions of western
Oklahoma/north Texas from the late afternoon into overnight
period. Increasing deep layer wind shear should promote organized
modes (supercells and lines) that will be capable of producing all
severe hazards. Latest guidance is honing in on the potential for
a late evening into overnight organized convective line moving
through portions of the area as well. Trends in the nature of this
threat will be monitored closely over successive updates.

Early Next Week: Dry and hot surface conditions are expected to
return. Grand ensemble guidance depicts the upper flow returning to
ridging across the central CONUS. This will promote dry surface
conditions (outside of very low <10% chance of afternoon/evening
storms) and hot temperatures. Temperatures in the mid-90s to low-
100s are expected areawide.

Ungar

&&

.AVIATION...
(18Z TAFS) Issued at 1200 PM CDT Thu Jun 15 2023

Mainly VFR conditions are expected this afternoon with a chance of
MVFR ceilings across western north Texas and southwest Oklahoma
this afternoon. Severe thunderstorms are expected to develop
mainly after 20Z with storms moving rather quickly eastward during
the late afternoon and mid to late evening. There is a chance
that most terminals will be impacted by storms, but should not
reside over any terminal for a long period. Will add a mention of
hail in some of the TAFS where instability will be higher. This is
mainly for potenially of rather large hail with these storms.
Severe wind gusts are also possible with some of the storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  85  67  90 /  70  10  10  10
Hobart OK         63  88  66  95 /  30   0   0  10
Wichita Falls TX  66  93  69  99 /  10   0   0  10
Gage OK           58  85  62  90 /  70   0  20  10
Ponca City OK     62  87  66  89 /  70  10  20  30
Durant OK         68  90  71  95 /  50   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...34
LONG TERM....34
AVIATION...06
Hazardous weather outlook, Jun 15, 2:04 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
204 PM CDT Thu Jun 15 2023

OKZ004>048-050>052-TXZ083>090-161015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
204 PM CDT Thu Jun 15 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe storms will develop during the afternoon and evening.
Storms will initially impact western Oklahoma and western north
Texas and will move eastward during the evening and overnight.
The stronger storms will produce hail up to the size of baseballs
and winds up to 80 mph. A few tornadoes are also possible
especially during the afternoon and early evening hours.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is a low chance for thunderstorms across northern Oklahoma
late Friday night.

There is a medium chance for strong to severe storms Saturday
afternoon and evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 15, 3:34 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Norman OK
334 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Hail             Lone Wolf               34.99N 99.24W
06/15/2023  M1.90 inch       Kiowa              OK   Broadcast Media

&&

OUN
Local storm report, Jun 15, 3:40 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
340 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Hail             6 NW Roosevelt          34.91N 99.10W
06/15/2023  E2.75 inch       Kiowa              OK   Public

            Report from mPING: Baseball (2.75 in.).

&&
Local storm report, Jun 15, 4:07 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
407 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Hail             2 WNW Meers             34.80N 98.61W
06/15/2023  E1.25 inch       Comanche           OK   Public

            Spotter Network report.

&&
Local storm report, Jun 15, 4:16 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
416 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Hail             2 N Lake Lawtonka       34.78N 98.51W
06/15/2023  E1.25 inch       Comanche           OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jun 15, 4:27 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
427 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     Hail             2 E Medicine Park       34.72N 98.46W
06/15/2023  E1.75 inch       Comanche           OK   Broadcast Media

            Ongoing at time of report.

&&
Local storm report, Jun 15, 4:34 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
434 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Hail             Fort Sill               34.66N 98.41W
06/15/2023  E2.50 inch       Comanche           OK   Trained Spotter

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:34 PM CDTSpecial Weather StatementOUNGreer41 min
Jun 15, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Kiowa, Washita63 min
Jun 15, 3:07 PM CDTSpecial Weather StatementOUNKiowa23 min
Jun 15, 3:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa48 min
Jun 15, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKiowa, Washita47 min
Jun 15, 3:54 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCaddo, Comanche, Kiowa51 min
Jun 15, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche52 min
Jun 15, 4:41 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche64 min
Jun 15, 4:51 PM CDTAreal Flood AdvisoryOUNComanche3 hr
Jun 15, 4:55 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Grady, Stephens50 min
Jun 15, 5:03 PM CDTTornado Warning Tornado observedOUNComanche, Cotton42 min
Jun 15, 5:06 PM CDTTornado WarningOUNStephens54 min
Jun 15, 5:08 PM CDTSpecial Weather StatementOUNOklahoma37 min
Jun 15, 5:25 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole17 min
Jun 15, 5:30 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Jun 15, 5:32 PM CDTTornado WarningOUNCotton, Jefferson, Stephens43 min
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward39 min
Jun 15, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNStephens47 min
Jun 15, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Woodward54 min
Jun 15, 5:55 PM CDTTornado WarningOUNJefferson50 min
Jun 15, 6:00 PM CDTTornado WarningOUNCarter, Jefferson, Stephens45 min
Jun 15, 6:09 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward51 min
Jun 15, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills25 min
Jun 15, 6:26 PM CDTSpecial Weather StatementOUNCuster34 min
Jun 15, 6:28 PM CDTTornado WarningOUNEllis, Roger Mills47 min
Jun 15, 6:29 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole29 min
Jun 15, 6:38 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Jun 15, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward50 min
Jun 15, 6:41 PM CDTTornado WarningOUNCarter, Jefferson, Love49 min
Jun 15, 6:42 PM CDTTornado WarningOUNEllis, Roger Mills48 min
Jun 15, 6:44 PM CDTTornado Warning Tornado observedOUNCarter, Love46 min
Jun 15, 6:56 PM CDTSpecial Weather StatementOUNMurray34 min
Jun 15, 6:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Harper, Major, Woods, Woodward47 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.